Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications


2012 | Journal Article | IST-REx-ID: 2396   OA
Landon B, Seiringer R. The scattering length at positive temperature. Letters in Mathematical Physics. 2012;100(3):237-243. doi:10.1007/s11005-012-0566-5
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2411   OA
Ebersberger I, De Matos Simoes R, Kupczok A, et al. A consistent phylogenetic backbone for the fungi. Molecular Biology and Evolution. 2012;29(5):1319-1334. doi:10.1093/molbev/msr285
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 2769
Erdös L, Schlein B, Yau H, Yin J. The local relaxation flow approach to universality of the local statistics for random matrices. Annales de l’institut Henri Poincare (B) Probability and Statistics. 2012;48(1):1-46. doi:10.1214/10-AIHP388
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2771
Erdös L, Hasler D. Anderson localization at band edges for random magnetic fields. Journal of Statistical Physics. 2012;146(5):900-923. doi:10.1007/s10955-012-0445-6
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2776
Erdös L, Knowles A, Yau H, Yin J. Spectral statistics of Erdős-Rényi graphs II: Eigenvalue spacing and the extreme eigenvalues. Communications in Mathematical Physics. 2012;314(3):587-640. doi:10.1007/s00220-012-1527-7
View | DOI
 

Filters and Search Terms

year=2012

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed